# SDR IPXA11567314

- Difficulty date: May 19, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 26,148 hours, 13,557 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N581048
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FLIGHT DECK FLOOR PANEL JUST LT AND AFT OF CONTROL STAND HAS CORROSION.  FABRICATED AND INSTALLED NEW FLOOR PANEL 141N5810-481.
